# SDR AWXA200201165

- Difficulty date: December 5, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 62,084 hours, 5,049 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hydraulic System
- Condition: Low
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK - FLT 0624 - SHORTLY AFTER TAKEOFF OBSERVED HYD QTY STARTING TO DROP, QUANTITY CONTINUED TO DROP TO 1.5 GALLONS. QUANTITY LEVEL WAS JUST ABOVE REFILL LINE PRIOR TO DEPARTURE, TURNED BACK TO OAK AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE IN OAK FOUND NO VISUAL EVIDENCE OF LEAK, SERVICED HYD SYSTEM WITH 1 GALLON OF HYDRAULIC FLUID. OPERATED ALL FLIGHT CONTROL SURFACES AND THRUST REVERSES, NO EVIDENCE OF LEAKAGE NOTED. AS PRECAUTION AIRCRAFT WAS MAINTENANCE FERRIED BACK TO PHX. WHEN AIRCRAFT ARRIVED IN PHX FLUID LEVEL WAS NORMAL, AGAIN ALL FLIGHT CONTROL SURFACES WERE OPERATED WHILE LOOKING FOR EVIDENCE OF HYDRAULIC LEAK, NO LEAKS WERE NOTED.
